research centers


Search results: Found 5

Listing 1 - 5 of 5
Sort by

Article
ON SOME SEPARATION AXIOMS OF SUPRATOPOLOGICAL SPACES

Author: Taha H. Jassim
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2008 Volume: 13 Issue: 2 Pages: 59-62
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper , we introduce a some new separation axioms supra- -space , supra- -space and supra- -space ( - , - , - for short), and study the supra-hereditary ( -hereditary for short) and supratopological property ( -topological property for short) on them.

Keywords


Article
On supra compactness in supratopologicol spaces
حول السبرا- تراص في الفضاءات السبراتبولوجية( التبولوجية الفوقية)

Author: Taha H. Jassim
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2009 Volume: 14 Issue: 3 Pages: 57-69
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper we investigate and study some properties of compactness in supratopologicol space and show that if is -continuous function from to , and is -compact in then is -compact in , also if are a two -compact supratopologicol space then is -compact.

في هذا البحث تحرينا ودرسنا بعض خواص التراص في الفضاءات السبراتبولوجية(التبولوجية الفوقية)ووجدنا انه إذا كانت دالةمستمرةمن النمط- من إلى ، وكانت مرصوصة من النمط- في فان هي مرصوصة من النمط- في .وكذلك ووجدنا انه اذاكانت كل من هما فضاءئين تبولوجين فوقيين ومرصوصين من النمط- فان هو فضاء مرصوص


Article
Some Properties of Regular Line Graphs

Authors: Taha H. Jassim --- Mohammed K Zugair --- Akram B. Attar
Journal: JOURNAL OF THI-QAR SCIENCE مجلة علوم ذي قار ISSN: 19918690 Year: 2008 Volume: 1 Issue: 2 Pages: 44-49
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

Abstract
In this paper, the concept of regular line graph has been introduced. The maximum number of vertices with different degrees in the regular line graphs has also been studied. Further, the necessary and sufficient condition for regular line graph to be bipartite graph have also been proved.
Key words: Line Graphs, Regular graphs, Connected graphs, Bipartite Graphs.

Keywords


Article
Some Generalized Sets and Mappings in Intuitionistic Topological Spaces
بعض تعميمات المجموعات والدوال في الفضاءات التبولوجيه الحدسية

Loading...
Loading...
Abstract

In this paper we introduce new types of intuitionistic regular generalized closed set intuitionistic generalized pre regular -closed set,intuitionistic weakly generalized closed set , intuitionistic strongly generalized semi closed set,intuitionistic weakly closed set ,intuitionistic semi weakly generalized closed set,intuitionistic pre weakly generalized closed set, intuitionistic regular-weakly generalized closed set,intuitionistic regular w-closed set , intuitionistic regular generalized α-closed set and study the relations among them .Through the seconcepts we introduce a new class of mapping of intuitionistic generalized pre regular -closed map intuitionistic , weakly generalized closed map, intuitionistic strongly generalized semi closed map,intuitionistic weakly closed map ,intuitionistic semi weakly generalized closed map intuitionistic pre weakly generalized closed map, intuitionistic regular weakly generalized closed map,intuitionistic regular w-closed map , strongly Irgα-continuous ,Irgα-irresolute map, Irgα-continuous map .We study and investigate some characterizations and relationships among them .

في هذا البحث قدمنا انواع جديدة من تعميم المجموعة المغلقة السوية الحدسية ، تعميم المجموعة المغلقة شبه السوية الحدسية وتعميم المجموعة المغلقة الضعيفة الحدسية وتعميم المجموعة شبه المغلقة القوية الحدسية والمجموعة الضعيفة المغلقة الحدسية وانواع اخرى كثيرة .ومن خلال هذه المفاهيم عرفنا صفوف جديدة من الدوال الحدسية ودرسناها ، وتمر بنا بعض الخصائص والعلاقات فيما بينهما .


Article
ON bi- INTUITIONSTIC TOPOLOGICAL SPACE
حول الفضاء ثنائي التبولوجي الحدسي

Authors: Taha H. Jassim طه حميد جاسم --- Zenah T. Abdulqader زينة طه عبد القادر --- Hiba O. Mousa هبة عمر موسى
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2015 Volume: 20 Issue: 4 Pages: 131-136
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper we introduce a new definition is called bi- intuitionistic topological space and from this concept we present some kinds of closed set (semi –closed, pre-closed ,β-closed ,α-closed) setes in bi- intuitionistic topological space, define generalized closed set (sg-closed ,gs-closed ,gp-closed, gα-closed , αg- closed , gβ-closed) sets in bi - intuitionistic topological space and give relationship among them , we introduce the definition of Tgs-space in bi- intuitionistic topological space and from this consept we get new results .

في هذا البحث نقدم تعريفا جديدا يسمى الفضاء ثنائي التبولوجي الحدسي وعن هذا المفهوم نقدم بعض أنواع المجموعات المغلقة (المجموعة شبه مغلقة، المجموعة قبل المغلقة، المجموعة β المغلقة، المجموعة مغلقة α) في الفضاء ثنائي التبولوجي الحدسي. وتعريف المجموعات المغلقة المعممة (sg-مغلقة، gs المغلقة، gp المغلقة، gα المغلقة، αg المغلقة، gβ مغلقة) في الفضاء ثنائي التبولوجي الحدسي. وإعطاء العلاقة فيما بينها وكذلك قدمنا تعريف الفضاء Tgs ومن خلال هذا المفهوم توصلنا الى علاقات جديدة.

Keywords

Listing 1 - 5 of 5
Sort by
Narrow your search

Resource type

article (5)


Language

English (5)


Year
From To Submit

2015 (2)

2009 (1)

2008 (2)